標題: A Study on Periodic Sequences
作者: 謝清俊
C.C.Hsieh
公開日期: 一月-1972
出版社: 交大學刊編輯委員會
摘要: This paper contains two parts. In one part, the minimum length required to identifying two periodic sequences will be formulated. In the other, two methods for decomposing a periodic sequence into two or more periodic sequences which have periods shorter than that of the original sequence will be presented. The theorems and methods derived in this paper may be applied to many fields, such as coding and decoding implementations,data processing, numerical analysis, data compression,etc.
URI: http://hdl.handle.net/11536/137482
期刊: 交大學刊
SCIENCE BULLETIN NATIONAL CHIAO-TUNG UNIVERSITY
Volume: 5
Issue: 2
起始頁: 103
結束頁: 115
顯示於類別:交大學刊


文件中的檔案:

  1. HT001301-10.pdf